# SDR SWAA2023122827972

- Difficulty date: December 5, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221BF AND 221AF FWD WET AREA FLOOR BOARDS HAVE DENTS/DELAMINATION.<[01] NEW FLOOR PANEL 221BF INSTALLED ON TTG8Q00P6GMR NEW FLOOR PANEL 221AF INSTALLED ON TTG8Q00P6GM4;[02] NEW FLOOR PANEL 221BF INSTALLED ON TTG8Q00P6GM2 NEW FLOOR PANEL 221AF INSTALLED ON TTG8Q00P6GM4;[03] VERIFIED PANELS CLOSED SIGN OFF CORRECTIVE ACTION # 2.
